# SDR AALA202301193534

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 59,957 hours, 36,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT ROWS 14 AND 15 EMERGENCY WALKWAY LIGHTS INOPERATIVE. MAINTENANCE FOUND SEAT MOUNTED EMERGENCY LIGHT CONNECTOR LOOSE AT ROW 14ABC SIDEWALL,. RESECURED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
